Diffeomorphism Invariance in Spherically Symmetric Loop Quantum Gravity
Authors: Gambini, Rodolfo; Pullin, Jorge
Source: Advanced Science Letters, Volume 2, Number 2, June 2009 , pp. 251-254(4)
Publisher: American Scientific Publishers
Abstract:We study the issue of the recovery of diffeomorphism invariance in the recently introduced loop quantum gravity treatment of the exterior Schwarzschild space-time. Although the loop quantization agrees with the quantization in terms of metric variables in identifying the physical Hilbert space, we show that diffeomorphism invariance in space-time is recovered with certain limitations due to the use of holonomic variables in the loop treatment of the model. This resembles behaviors that are expected in the full theory.
Document Type: Research Article
Publication date: June 2009
- ADVANCED SCIENCE LETTERS is an international peer-reviewed journal with a very wide-ranging coverage, consolidates research activities in all areas of (1) Physical Sciences, (2) Biological Sciences, (3) Mathematical Sciences, (4) Engineering, (5) Computer and Information Sciences, and (6) Geosciences to publish original short communications, full research papers and timely brief (mini) reviews with authors photo and biography encompassing the basic and applied research and current developments in educational aspects of these scientific areas.
- Editorial Board
- Information for Authors
- Subscribe to this Title
- ingentaconnect is not responsible for the content or availability of external websites